Carbamazepine에 의한 DRESS Syndrome 1예
A Case of Carbamazepine-induced DRESS Syndrome
1
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
DRESS (Drug rash with eosinophilia and systemic symptoms)syndrome is a rare and potentially life-threatening drug reaction, which has been associated with aromatic anticonvulsants such as phenytoin, carbamazepine and phenobarbital. It is characterized by hematologic abnormalities,especially eosinophilia and mononucleosis- like atypical lymphocytosis, skin rash, fever, lymph node enlargement and single or multiple organ involvement, which starts within 8 weeks of the initiation of therapy. Despite these characteristic findings, generally clinicians have difficulty finding out culprit drugs. Herein, we report a case of carbamazepine-induced DRESS syndrome which developed erythematous skin eruptions 8 weeks after carbamazepine therapy.
Abstract
DRESS (Drug rash with eosinophilia and systemic symptoms)syndrome is a rare and potentially life-threatening drug reaction, which has been associated with aromatic anticonvulsants such as phenytoin, carbamazepine and phenobarbital. It is characterized by hematologic abnormalities,especially eosinophilia and mononucleosis- like atypical lymphocytosis, skin rash, fever, lymph node enlargement and single or multiple organ involvement, which starts within 8 weeks of the initiation of therapy. Despite these characteristic findings, generally clinicians have difficulty finding out culprit drugs. Herein, we report a case of carbamazepine-induced DRESS syndrome which developed erythematous skin eruptions 8 weeks after carbamazepine therapy.
참고문헌 (20)
- Tas S, "Management of drug rash with eosinophilia and systemic symptoms (DRESS Syndrome): an update", Dermatology, 206, pp.353~356 (2003)
- Bessmertny O, "Antiepileptic hypersensitivity syndrome: clinicians beware and be aware", Curr Allergy Asthma Rep, 2, pp.34~39 (2002)
- Gennis MA, "Familial occurrence of hypersensitivity to phenytoin", Am J Med, 91, pp.631~634 (1991)
- Roujeau JC, "Severe adverse cutaneous reactions to drugs", N Engl J Med, 331, pp.1272~1285 (1994)
- Revus J, "Drug reaction, In Dermatology. 1st ed", pp.333~353 (2003), Mosby
- Jee YK, "A case of anticonvulsant hypersensitivity syndrome induced by carbamazepine", Korean J Allergy, 15, pp.90~95 (1995)
- Park SJ, "A case of anticonvulsant hypersensitivity syndrome with pseudolymphoma induced by carbamazepine", Korean J Asthma Allergy Clin Immunol, 21, pp.657~661 (2001)
- 민필기, "Carbamazepine에 의한 호산구성 폐렴이 동반된 anticonvulsanthypersensitivity syndrome 1례", 천식 및 알레르기, 22(1), pp.124~128 (2002), 대한천식알레르기학회
- 박석열, "Carbamazepine에 의해 발생된 것으로 사료되는 항경련제 과민성 증후군 1예", 대한피부과학회지, 42(4), pp.523~526 (2004), 대한피부과학회
- 전익수, "Carbamazepine에 의한 기관분기부하 림프절 종대와 호산구성 폐렴이 동반된 Anticonvulsant Hypersensitivity Syndrome 1예", Tuberculosis and Respiratory Diseases, 57(1), pp.55~60 (2004), 대한결핵및호흡기학회
- 장재용, "Anticonvulsant Hypersensitivity Syndrome Associated with Epstein-Barr Virus Reactivation", Yonsei Medical Journal, 48(2), pp.317~320 (2007), 연세대학교의과대학
- Taylor MW, "An unexpected reaction to carbamazepine", Practice of Medicine, 225, pp.219~220 (1981)
- Fitzpatrick JE, "New histopathologic findings in drug eruptions, In Dermatologic clinics: New developments in dermatopathology. 1st ed", pp.19~36 (1992), WB Sauders Company
- Bachot N, "Differential diagnosis of severe cutaneous drug eruptions", Am J Clin Dermatol, 4, pp.561~572 (2003)
- Nagai Y, "A case of hypersensitivity syndrome due to phenytoin", J Dermatol, 29, pp.670~673 (2002)
- Vittorio CC, "Anticonvulsant hypersensitivity syndrome", Arch Intern Med, 155, pp.2285~2290 (1995)
- Lang PG Jr, "Severe hypersensitivity reactions to allopurinol", South Med J, 79, pp.1361~1368 (1979)
- Gropper AL, "Diphenylhydatoin sensitivity; report of fatal case with hepatitis and exfoliative dermatitis", N Engl J Med, 254, pp.522~523 (1956)
- Arellano F, "Allopurinol hypersensitivity syndrome: a review", Ann Parmacother, 27, pp.337~343 (1993)
- Hellman C, "Downregulated IL-5 receptor expression on peripheral blood eosinophils from budesonide-treated children with asthma", Allergy, 57, pp.323~328 (2002)
